# SDR 2004UALA00804

- Difficulty date: August 25, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CREASE BEAM HAS A LARGE AREA OF CORROSION AT BS 686, JUST FORWARD OF THE L2 CABIN DOOR.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CHORD ANGLE.
